# SDR CALA2022022200475

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737-900ER
- Aircraft serial: 31622
- Aircraft time: 43,023 hours, 14,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Part number: 20GUAGEUNKNOWN
- Condition: Failed
- Location: Sta 727i / Rbl 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING BAD EMERGENCY LIGHT D11344, FOUND GROUND WIRE W4148-0154-20 BROKE REFERENCE WD 33-51-13. WAS GOOD REF AMM 33-51-00-720-801.  SPLICE LOCATED AT STA 727I, RBL 30 ABOVE RH STOWBIN AT ROW 27DEF. AERSALE GYR REPAIRED WIRE W4148-0154-20 IAW SWPM 20-10-13 ON AERSALE NON-ROUTINE 003520-25598.  OPS CHECK OF EMERGENCY LIGHT
